# SDR SCNA00009

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE OVERWING EMERGENCY LIGHTS BATTERY POWER SUPPLY FAILS TEST.  REMOVED AND REPLACED THE OVERWING POWER SUPPLY.  OPERATIONALLY CHECKS GOOD.
